Amlodipine leg swelling

Common Questions and Answers about Amlodipine leg swelling

norvasc

Because of the effect of gravity, swelling is particularly noticeable in the lower part of the body. The Causes Foot, leg, and ankle swelling is common with the following Being overweight, Blood clot in the leg, Increased age, Leg infection, Veins in the legs that cannot properly pump blood back to the heart. Injury or surgery involving the leg, ankle, or foot can cause swelling. Swelling may also occur after pelvic surgery, especially for cancer.
thing with me when I told him about the weight gain. This week I am having a lot of unusual knee and leg pain and no one can say why. The pain only starts after I take my 5mg Bystolic tablet. I too gained 15 pds with no dietary changes. I joined Weight Watchers and an wasting money nothing seems to be working to lose the weight.
leg and ankle swelling headache dizziness/fatigue flushing Rare side effects of Amlodipine nausea/abdominal pain palpitations worsening of angina skin rash breathing difficulties * Do not stop taking the drug without talking to your doctor, stopping the drug may lead to worsening of the underlying condition Cetirizine ( product names are Reactine ) is a long-acting antihistamine. Rare side effects include drowsiness/fatigue, dry mouth. Discuss with doctor only if sever.
I would be more curious to find out why only one leg is swelling. Norvasc should affect only one leg. I would want to rule out a vascular problem with that leg before it gets worse.
It could be peripheral edema Common Causes Foot, leg, and ankle swelling is common with the following situations: Prolonged standing Long airplane flights or automobile rides Menstrual periods (for some women) Pregnancy -- excessive swelling may be a sign of preeclampsia, a serious condition sometimes called toxemia, which includes high blood pressure and swelling Being overweight Increased age Injury or trauma to your ankle or foot Swollen legs may be a sign
First it was non stop, painless muscle twitching all over my body only when at rest, now right foot tingling, mild back pain, mild headache, mild visual disturbance, abnormal dreams and mild right arm and leg weakness. I've taught i was Having a stroke, brain tumor,Als,Ms When i stopped my medication i had almost complete relieve.
I was released after 28 days in the hospital for a cardiac cath site infection this was on the 12th of Sep. since my release I have had a rapid pulse between 105 and 125, swelling in my lower legs, and pain both in the calf and front which is aggravated by walking or climbing stairs. Sitting there is no pain at all. What is causing this? I take several BP medicines as well as cholesterol meds. Micardis, plavix, a diuretic amlodipine.
Hi, Foot, leg, and ankle swelling is common with the following situations: heart failure, kidney failure, or liver failure. In these conditions, there is too much fluid in the body.
Lotrel is a combination of Amlodipine (a calcium channel blocker) and Benazepril (an ACE inhibitor). Neuropathy from these medications is not a common side effect. There is at least one sporadic case reported in the literature of neuropathy associated with an ACE inhibitor. When reviewing side effects from these medications, paresthesias (abnormal sensation) is reported to be associated with ACE inhibitors in less than 1%.
A couple of the more common ones are constipation, headache and leg edema (swelling). I could not tolerate Beta Blockers so was switched to a CCB. Unfortunately, it eventually stopped working but for awhile gave me my life back. I had way more energy compared to the beta blocker. The only side effect I had was being unable to drink red wine (gave me a vicious headache).
In the mean time, I can't breath, my heart feels like it flip flops in my chest, chest pains, dizziness, swelling in my leg, fatigued and no activity at all due to the symptoms through out the day. The lung doctor says fix the valve and the heart doctor says fix the lungs. What am I to do. There is a leak but they dont feel it's big enough to do surgery. They found the pressure in my heart to be high and Im on meds but it's not helping my symptoms. Help!!!!!!!
I notice it particularly more often when I have my left leg on my right leg, but it doesn't exclusively happen then. I also had the feeling in my groin/pelvis area a few months ago, and I really read up on it then. It seems a common thread for everyone is stress (any kind). A lot of people speculate it's horrible conditions, but they don't come to fruition. I've had an MRI because I've also had other symptoms accompanying it, and come back negative for MS or other major conditions.
A week ago I had a Tia. I was unable to speak and could not move my left arm or leg. This went on for about an hour and 15 mins. After a night in the hospital, and an Mri and other scans. I was released. I was told I should have no side effects. But now I have bad head aches on my left temple and I get a stabbing pain on my temple and neck, that last that last just several seconds. Also my speach has been effected slightly.
I have had headaches on my right side for 2 years, swelling and pressure in my head and especially on the right side of the forehead. I've had swelling in my throat at the top soft area up behind my hard pallette. I get dizzy, tired, nausiated, and it gets worse when I eat products with soy, including soybean oil and lethicin, which is not even considered an "allergy" because an allergy can only be to a "protein" not to an oil.
I also saw my cardiologist today (this morning) and my echo was normal. She prescribed Amlodipine Besylate but only 2.5 grams at night to see if it would give me any relief. I asked the esophageal specialist about it when he called this afternoon and he said it is OK to take and too low to affect the study or to really help me LOL great. The thing is my weight is down to 104 and I'm 5'6" and my bp is 110/70 so my cardiologist probably didn't want to overmedicate me.
Who knows, frictional rubbing might cause irritation that wasn't there before, etc etc. When you go about a leg injury to a sports person, or a physiotherapist, how many times have you ever heard them say, "I can't see the injury in your knee joint, therefore I'm concluding that it is "in your head" it's mental"? I would bet NEVER. So why do some ENT make suggestions of mental causes?
MedHelp Health Answers